On Quasi-Polarized Manifolds Whose Sectional Genus is Equal to the Irregularity

  • Yoshiaki Fukuma

    Kochi University, Japan

Abstract

Let be a quasi-polarized manifold of dimension . In our previous paper, we proved that if and , then holds. Here denotes the sectional genus of . In this paper, we give the classification of quasi-polarized -folds with and . Moreover as an application of this result, we also give the classification of polarized manifolds with \( \dim \mbox{Bs}|L|=1 \), and .

Cite this article

Yoshiaki Fukuma, On Quasi-Polarized Manifolds Whose Sectional Genus is Equal to the Irregularity. Rend. Sem. Mat. Univ. Padova 125 (2011), pp. 107–117

DOI 10.4171/RSMUP/125-7